# SDR CALA2013032500172

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 40,122 hours, 14,190 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Tripped
- Location: Galley Ovens
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN FWD GALLEY NR 204 WAS SELECTED TO ON,  BOTH OVEN RT AND OVEN LT CIRCUIT BREAKERS TRIPPED.
